Braking out on chest??

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Braking out on chest??

Postby mattalleng » Tue Oct 26, 2010 4:29 pm

So, random question. in the last few weeks I've been breaking out on my chest really bad, I've never had this problem before.

I am currently on
70mg of Prednisone
1 K-Tab (Potassium I believe)
Fluoxetine
Clonazepam
Copaxone

and

Omega 3 Fish Oil

Would any of this cause me to break out? I'm 20 years old and single so you can imagine this is driving me crazy!
Thanks!
User avatar
mattalleng
Family Member
 
Posts: 98
Joined: Thu Sep 09, 2010 3:00 pm

Advertisement

Postby jimmylegs » Tue Oct 26, 2010 5:44 pm

hi m,

i just searched all those pharma products in google followed by search terms

side effects acne

and all of them list acne as a possible side effect.

did the same for potassium and i'm getting the message that potassium deficiency causes acne too. so i suspect the potassium has been prescribed to counter the possible pharma side effects.

turns out fish oil is also touted as an acne treatment.

i suspect that your pharma load is too high compared to the potassium and fish oil intake.

how much potassium (mg) in the K-tab? you need 3500 per day at least from diet and supplements combined.

"Prednisone causes the body to retain sodium (salt) and lose potassium."

"Fluoxetine Inhibits Potassium Transport Pathways"

may i ask what your selection of pharma products are targeting specifically? you might be able to nail down some supplements that can help with no or at least fewer side effects.

HTH :)
my approach: no meds so far - just nutrient-dense anti-inflammatory whole foods, and supplements where needed
info: www.whfoods.com, www.nutritiondata.com
User avatar
jimmylegs
Volunteer Moderator
 
Posts: 8944
Joined: Sat Mar 11, 2006 4:00 pm

Postby mattalleng » Tue Oct 26, 2010 6:37 pm

Wow, thanks, I feel bad and lazy that I didnt google all that myself lol I really aprciate it.

I am not sure the doseage of the Ktab, doesnt say anything on the bottle... I mean... really?

So I looked up my RX number on my Kaiser page and it said:

K-TABS TAB 10MEQ SA

I don't know what MEQ is but thats the only number there....

But anyways, they put me on the K-Tabs because they increased my prednisone. I am taking the fishoil for my own dietary reasons, the clonazepam is for RLS (so I can actually sleep) and the fluoxetine, well, you know, its 2010, who isn't taking that lol...
User avatar
mattalleng
Family Member
 
Posts: 98
Joined: Thu Sep 09, 2010 3:00 pm

Postby jimmylegs » Tue Oct 26, 2010 8:03 pm

hey there matt,

no probs :)

i searched again and MEQ is milliequivalent,

SA is sustained action. (basically, timed release)

my question: what exactly does 10 MEQ mean? please don't say 10 mg equivalent, when individuals need 3500 plus.

as for RLS try magnesium (some sources will cite iron, but...) - mag is good for leg spasms and sleep :)

magnesium glycinate.. best for avoiding GI side effects of mag supps. carlson offers a good product.

hope that helps!
jimmylegs
my approach: no meds so far - just nutrient-dense anti-inflammatory whole foods, and supplements where needed
info: www.whfoods.com, www.nutritiondata.com
User avatar
jimmylegs
Volunteer Moderator
 
Posts: 8944
Joined: Sat Mar 11, 2006 4:00 pm


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: zjac020